| Model Number |
URF-V3R |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely that the following led to the malfunction: degradation problem; cause traced to component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the uretero-reno fiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicated the bending section cover/distal sheath glue was lifted.There was no patient involvement.